# SDR ASAA2021050734785

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 59,608 hours, 23,839 cycles
- Engine: Ge
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113A370024
- Part serial: 002489
- Condition: Broken
- Location: Rh Wing Otbd Rh
- Part time: 40,711 hours, 16,018 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFTER INFLIGHT USE OF SPEEDBRAKES, WITH SPEED BRAKES STOWED.  AIRCRAFT HAD A STRONG RIGHT ROLL TENDENCY.  NO ABNORMAL INDICATIONS.  WINGS LEVEL FLIGHT REQUIRED 2.5 UNITS LEFT RUDDER TRIM AND 3 UNITS LEFT AILERON. DURING APPROACH HAD A STRONG RIGHT TENDENCY WITH SELECTION OF FLAPS TO 258 AND 30. GROUNDED - YES. PERFORMED GVI OF FLIGHT CONTROLS, FOUND THE INBOARD ROLLER ON THE R/H TRAILING EDGE FLAP (OUTBOARD) HAS BROKEN OFF AND DEPARTED THE A/C.  INSTALLED R/H OUTBOARD AFT FLAP PER B737-900 AMM 27-51-22-400-801.  OPS CHECK GOOD.
